# SDR USAA050222

- Difficulty date: January 12, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 52,547 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED APPROX 3 INCHES BY .5 INCH, STATION 797 TO 817.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT PER SRM 53-00-53.  (M)
